Global existence for the Hamilton-Jacobi equations in Hilbert space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, p. 257-284
@article{ASNSP_1981_4_8_2_257_0,
     author = {Barbu, Viorel and Da Prato, Giuseppe},
     title = {Global existence for the Hamilton-Jacobi equations in Hilbert space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1981},
     pages = {257-284},
     zbl = {0471.35001},
     mrnumber = {623937},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_2_257_0}
}
Barbu, V.; Da Prato, G. Global existence for the Hamilton-Jacobi equations in Hilbert space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, pp. 257-284. http://www.numdam.org/item/ASNSP_1981_4_8_2_257_0/

[1] S. Aizawa, A semigroup treatment of the Hamilton-Jacobi equation in one space variable, Hiroshima Math. J., 3 (1973), pp. 367-386. | MR 346300 | Zbl 0274.35009

[2] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, 1976. | MR 390843 | Zbl 0328.47035

[3] V. Barbu - Th. Precupanu, Convexity and Optimization in Banach Spaces, Sijthoff and Noordhoff, 1978. | MR 513634 | Zbl 0379.49010

[4] V. Barbu - G. Da Prato, Global existence for nonlinear operator equation arising in synthesis of optimal control, J. Nonlinear Analysis, 5 (1980). | MR 591308

[5] V. Barbu - G. Da Prato, Local existence for a nonlinear operator equation arising in synthesis of optimal control, Numerical Functional Analysis and Optimization, Vol. 1, no. 6 (1979), pp. 665-677. | MR 552246 | Zbl 0445.49027

[6] Ph. Bénilan, Equations d'évolution dans un espace de Banach quelconque et applications, Thése Orsay, 1972.

[7] B.C. Burch, A semigroup treatment of the Hamilton-Jacobi equations in several space variables, J. Diff. Equations, 23 (1977), pp. 102-124. | MR 440183 | Zbl 0333.35016

[8] B.C. Burch - J.A. Goldstein, Some boundary value problems for the Hamilton-Jacobi equations, Hiroshima Math. J., 8 (1978), pp. 223-233. | MR 481442 | Zbl 0403.35037

[9] H. Brézis, Operateurs maximaux monotones, North-Holland, Amsterdam, 1973.

[10] M.C. Crandall, The semigroup approach to first order quasilinear equations in several space variables, Israel J. Math., 12 (1972), pp. 108-132. | MR 316925 | Zbl 0246.35018

[11] M.C. Crandall, An introduction to evolution governed by accretive operators, Dynamical Systems, vol. 1, Academic Press, New York, 1976, pp. 131-165. | MR 636953 | Zbl 0339.35049

[12] G. Da Prato, Quelques résultats d'existence, unicité et regularité pour un problème de la théorie du contrôle, J. Math. Pures Appl., 52 (1973), pp. 353-375. | Zbl 0289.93027

[13] A. Douglis, Solution in the large for multi-dimensional non linear partial differential equations of first order, Ann. Inst. Fourier, 15 (1965), pp. 1-35. | Numdam | MR 199542 | Zbl 0137.29001

[14] W.H. Fleming, The Cauchy problem for a nonlinear first order partial differential equation, J. Diff. Equations, 5 (1969), pp. 515-530. | MR 235269 | Zbl 0172.13901

[15] J.L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag, Berlin, Heidelberg, New York, 1971. | MR 271512 | Zbl 0203.09001

[16] S.N. Kruzkov, The Cauchy problem in the large for nonlinear equations and for certain quasilinear systems of the first order with several variables., Soviet. Math. Dokl.,5 (1964), pp. 493-496. | Zbl 0138.34702